Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a female patient who was vaccinated IM with Gardasil (date unknown). Three weeks after the patient received her second dose of Gardasil, she experienced numbness in her arms and legs and went to the hospital. It was not clear if the patient was admitted or not. However, at the hospital, the patient underwent testing. One test was described as a "drop test." During this test, the patient''s arms were released from above her head and "it dropped on her face." Subsequently, the patient recovered from the numbness in her arms and legs. The physician noted that the patient was fine after she received her first dose of Gardasil. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166